Dębicki, K, Hashorva, E and Ji, L orcid.org/0000-0002-7790-7765 (2016) Parisian ruin over a finite-time horizon. Science China Mathematics, 59 (3). pp. 557-572. ISSN 1674-7283
Metadata
Item Type: | Article |
---|---|
Authors/Creators: |
|
Copyright, Publisher and Additional Information: | © Science China Press and Springer-Verlag Berlin Heidelberg 2015. This is a post-peer-review, pre-copyedit version of an article published in Science China Mathematics. The final authenticated version is available online at: https://doi.org/10.1007/s11425-015-5073-6 |
Keywords: | Parisian ruin; Gaussian process; Lévy process; fractional Brownian motion; infimum of Brownian motion; generalized Pickands constant; generalized Piterbarg constant |
Dates: |
|
Institution: | The University of Leeds |
Academic Units: | The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) > Statistics (Leeds) |
Depositing User: | Symplectic Publications |
Date Deposited: | 03 Jul 2019 13:50 |
Last Modified: | 03 Jul 2019 13:50 |
Status: | Published |
Publisher: | Springer |
Identification Number: | 10.1007/s11425-015-5073-6 |
Open Archives Initiative ID (OAI ID): | oai:eprints.whiterose.ac.uk:147163 |